# SDR SWAA2013052016230

- Difficulty date: May 13, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 21,171 hours, 12,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CORRODED BETWEEN STA 767 TO STA 787, RBL 22.  R & R SHIELD IAW SRM AND DWG.
